On the regularity of the roots of hyperbolic polynomials (Q375826): Difference between revisions

From MaRDI portal
ReferenceBot (talk | contribs)
Changed an Item
Import recommendations run Q6534273
 
(2 intermediate revisions by 2 users not shown)
Property / DOI
 
Property / DOI: 10.1007/s11856-012-0015-2 / rank
Normal rank
 
Property / DOI
 
Property / DOI: 10.1007/S11856-012-0015-2 / rank
 
Normal rank
Property / Recommended article
 
Property / Recommended article: Q3074475 / rank
 
Normal rank
Property / Recommended article: Q3074475 / qualifier
 
Similarity Score: 0.7463212
Amount0.7463212
Unit1
Property / Recommended article: Q3074475 / qualifier
 
Property / Recommended article
 
Property / Recommended article: Weighted Norm Estimates for Singular Integrals with LlogL Kernels: Regularity of Weak Solutions of Some Degenerate Quasilinear Equations / rank
 
Normal rank
Property / Recommended article: Weighted Norm Estimates for Singular Integrals with LlogL Kernels: Regularity of Weak Solutions of Some Degenerate Quasilinear Equations / qualifier
 
Similarity Score: 0.7391795
Amount0.7391795
Unit1
Property / Recommended article: Weighted Norm Estimates for Singular Integrals with LlogL Kernels: Regularity of Weak Solutions of Some Degenerate Quasilinear Equations / qualifier
 
Property / Recommended article
 
Property / Recommended article: Q5444045 / rank
 
Normal rank
Property / Recommended article: Q5444045 / qualifier
 
Similarity Score: 0.73286813
Amount0.73286813
Unit1
Property / Recommended article: Q5444045 / qualifier
 
Property / Recommended article
 
Property / Recommended article: Order-continuous extension of a positive operator / rank
 
Normal rank
Property / Recommended article: Order-continuous extension of a positive operator / qualifier
 
Similarity Score: 0.72820395
Amount0.72820395
Unit1
Property / Recommended article: Order-continuous extension of a positive operator / qualifier
 
Property / Recommended article
 
Property / Recommended article: Decompositions of Banach spaces \(C(K)\) with few operators / rank
 
Normal rank
Property / Recommended article: Decompositions of Banach spaces \(C(K)\) with few operators / qualifier
 
Similarity Score: 0.72154015
Amount0.72154015
Unit1
Property / Recommended article: Decompositions of Banach spaces \(C(K)\) with few operators / qualifier
 
Property / Recommended article
 
Property / Recommended article: Q3972840 / rank
 
Normal rank
Property / Recommended article: Q3972840 / qualifier
 
Similarity Score: 0.72120035
Amount0.72120035
Unit1
Property / Recommended article: Q3972840 / qualifier
 
Property / Recommended article
 
Property / Recommended article: Q4636076 / rank
 
Normal rank
Property / Recommended article: Q4636076 / qualifier
 
Similarity Score: 0.7210376
Amount0.7210376
Unit1
Property / Recommended article: Q4636076 / qualifier
 
Property / Recommended article
 
Property / Recommended article: A NEW PROOF OF THE EXTENDED SAALSCHÜTZ'S SUMMATION THEOREM FOR THE SERIES<sub>4</sub>F<sub>3</sub>AND ITS APPLICATIONS / rank
 
Normal rank
Property / Recommended article: A NEW PROOF OF THE EXTENDED SAALSCHÜTZ'S SUMMATION THEOREM FOR THE SERIES<sub>4</sub>F<sub>3</sub>AND ITS APPLICATIONS / qualifier
 
Similarity Score: 0.7195288
Amount0.7195288
Unit1
Property / Recommended article: A NEW PROOF OF THE EXTENDED SAALSCHÜTZ'S SUMMATION THEOREM FOR THE SERIES<sub>4</sub>F<sub>3</sub>AND ITS APPLICATIONS / qualifier
 
Property / Recommended article
 
Property / Recommended article: Maximum density for the Sierpiński gasket / rank
 
Normal rank
Property / Recommended article: Maximum density for the Sierpiński gasket / qualifier
 
Similarity Score: 0.7191297
Amount0.7191297
Unit1
Property / Recommended article: Maximum density for the Sierpiński gasket / qualifier
 
Property / Recommended article
 
Property / Recommended article: Coordinate rings for the moduli stack of \(\mathrm{SL}(\mathbb C)\) quasi-parabolic principal bundles on a curve and toric fiber products / rank
 
Normal rank
Property / Recommended article: Coordinate rings for the moduli stack of \(\mathrm{SL}(\mathbb C)\) quasi-parabolic principal bundles on a curve and toric fiber products / qualifier
 
Similarity Score: 0.71912545
Amount0.71912545
Unit1
Property / Recommended article: Coordinate rings for the moduli stack of \(\mathrm{SL}(\mathbb C)\) quasi-parabolic principal bundles on a curve and toric fiber products / qualifier
 

Latest revision as of 19:52, 27 January 2025

scientific article
Language Label Description Also known as
English
On the regularity of the roots of hyperbolic polynomials
scientific article

    Statements

    On the regularity of the roots of hyperbolic polynomials (English)
    0 references
    0 references
    0 references
    0 references
    1 November 2013
    0 references
    The abstract given by the authors describes in a complex way the contents of this, such beautiful and important, paper. In this context all my remarks concern only the technical tools used in the paper and some complements of the list of references. The proofs presented in the paper are clear. However, one should emphasize the usage in these proofs of some important results obtained earlier by \textit{M. D. Bronstein} [``Smoothness of roots of polynomials depending on parameters'' (Russian), Siberian Math. J. 20 (1979), No. 3, 347--352 (1980)] and \textit{T. Mandai} [``Smoothness of roots of hyperbolic polynomials with respect to one-dimensional parameter'', Bull. Fac. Gen. Ed. Gifu Uni. No. 21, 115--118 (1985)]. Both papers are cited by the authors. The examples illustrating the power of the obtained results are also valuable (the assumptions posed in the main theorems are optimal in some sense). Finally, the literature should be extended by the following references: -- \textit{G. Harris} and \textit{C. Martin} [Proc. Am. Math. Soc. 100, 390--392 (1987; Zbl 0619.30008)] (the title of this paper explains why it is important for the presented subject-matter), -- \textit{A. Rainer} [Isr. J. Math. 184, 157--182 (2011; Zbl 1350.26020)]. I recommend this paper together with the cited references because they concern the generalizations of the problems considered in the reviewed paper. The latter represents also a smooth and wide introduction to the subject of these generalizations.
    0 references
    0 references

    Identifiers

    0 references
    0 references
    0 references
    0 references
    0 references
    0 references